# SDR IXXA20230123444

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N257AZ
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 81,655 hours, 14,024 cycles
- System (JASC): 5751 · Ailerons
- Part: Indicator
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP INDICATOR INDICATING SPLIT ON TAKEOFF AND LANDING. LEFT INDICATOR IS JUMPING. AIR TURN BACK TO DEPARTURE STATION WITH AN EMERGENCY DECLARATION.  LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. DEFERRAL MAINTENANCE ITEM-38121 MEL CAT C INITIATED. WORK IN PROGRESS. AIRCRAFT RELEASED TO SERVICE.
